# SDR 95ZZZX6797

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762TA
- Make and model: Boeing 767216
- Aircraft serial: 23623
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Isolation Vlv
- Part number: 315T30562
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAL/LAX - FLT 510 - DURING CLIMB, THE ADVISORY MESSAGE R REV ISOLATION VALVE WAS SHOWN ON THE EICAS.  DUE TO THIS SITUATION, THE AIRCRAFT RETURNED TO SAL.  AFTER CHECKING RT ENGINE THRUST REVERSER VALVE AND CLEANING THE ISOLATION VALVE PRESSURE, AND CHECKING THE PROXIMITY SENSORS PER MM 78-34-00, PERFORMED AN OPERATIONAL CHECK TESTING, OK.  AFTER THIS, THE AIRPLANE RETURNED TO NORMAL OPERATION.
